# SDR HEEA063064

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6121 · Propeller Synchronizer Section
- Part: Syncrophaser
- Part number: 6852920
- Condition: Erratic
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER SYNC ERRATIC.
